# SDR SWIA20221229

- Difficulty date: December 29, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDSHIELD FAILS SENSOR RESISTANCE CHECK.     (C-CHECK RO 2/14/2023)    REMOVED AND  INSTALLED COPILOT WINDSHIELD  REF. CRJ200 AMM 56-11-01-400-801. COMPLIED WITH 56-220-1000-SKY .OPS CHECK LEAK CHECKS GOOD
